# SDR ASOA20140217020

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N13566
- Make and model: Emb EMB-145LR
- Aircraft serial: 145622
- Aircraft time: 28,493 hours, 21,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  FUSELAGE CRACKED AROUND THREE RIVETS AT FRAME 77 S3-5L.  MAINTENANCE REPAIRED FUSELAGE SKIN  IAW EC5330-02859.  ACFT APPROVED FOR RETURN TO SERVICE.
